# SDR DALA2016041703006

- Difficulty date: April 16, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Corroded
- Location: Mlg Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CASTING FOR MLG DOOR CENTER HINGE HAS CORROSION ON FWD SIDE LOWER FLANGE, AND AFT SIDE TOP OF MID FLANGE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS. ACCOMPLISHED REPLACEMENT OF KEEL SUPPORT CASTING FOR MLG DOOR CENTER HINGE AT KEEL BS 1120, LBL 0 IAW SRM.
